# SDR UALA2012080804302

- Difficulty date: August 8, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 84,020 hours, 13,452 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: 77328915
- Part serial: 142
- Condition: Malfunctioned
- Location: Bleed Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED LT RT SIDE AND RT ENG HPSOV EICAS AND STATUS MESSAGE.  REPLACED HPC PER AMM. ALL PRESSURES & INDICATIONS NORMAL HIGH POWER RUN.
